Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Representations associated to small nilpotent orbits for complex Spin groups

Authors: Dan Barbasch and Wan-Yu Tsai
Journal: Represent. Theory 22 (2018), 202-222
MSC (2010): Primary 22E46, 22E47
Published electronically: October 25, 2018
MathSciNet review: 3868568
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides a comparison between the $K$-structure of unipotent representations and regular sections of bundles on nilpotent orbits for complex groups of type $D$. Precisely, let $G_0 =\operatorname {Spin}(2n,\mathbb {C})$ be the Spin complex group as a real group, and let $K\cong G_0$ be the complexification of the maximal compact subgroup of $G_0$. We compute $K$-spectra of the regular functions on some small nilpotent orbits $\mathcal {O}$ transforming according to characters $\psi$ of $C_{ K}(\mathcal {O})$ trivial on the connected component of the identity $C_{ K}(\mathcal {O})^0$. We then match them with the ${K}$-types of the genuine (i.e., representations which do not factor to $\operatorname {SO}(2n,\mathbb {C})$) unipotent representations attached to $\mathcal {O}$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E46, 22E47

Retrieve articles in all journals with MSC (2010): 22E46, 22E47

Additional Information

Dan Barbasch
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14850
MR Author ID: 30950

Wan-Yu Tsai
Affiliation: Institute of Mathematics, Academia Sinica, 6F, Astronomy-Mathematics Building, No. 1, Sec. 4, Roosevelt Road, Taipei 10617, Taiwan
Address at time of publication: Department of Mathematics and Statistics, University of Ottawa, Ontario, Canada
MR Author ID: 821037

Keywords: Infinte dimensional representations, orthogonal groups, nilpotent orbits
Received by editor(s): September 5, 2017
Received by editor(s) in revised form: April 2, 2018
Published electronically: October 25, 2018
Additional Notes: The first author was supported in part by NSA Grant H98230-16-1-0006.
Article copyright: © Copyright 2018 American Mathematical Society